# SDR DALA2022111407333

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 AD - AA - DISBOND WAS FOUND ON LE SLAT 4 TRAILING EDGE WEDGE LOWER SKIN OF 2.0IN LENGTH AND 0.75IN WIDTH AT OSS 305 APPROX. CORRECTIVE ACTION: SUMMARY OF NRC: 00069 LE SLAT 4 TRAILING EDGE WEDGE LOWER SKIN AT OSS 305 APPROX. WAS REPAIRED PER B757-200 S.R.M. (2490702)
